MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER
Catalog Number 381234
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd insyte¿ iv catheter had leakage between the catheter and the tip of the infusion.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
The nonconformance cannot be confirmed as no sample was returned for investigation.The complaint will be reopened if the sample is returned for investigation.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.Investigation conclusion: the root cause cannot be determined as no sample was returned for investigation.
 
Event or Problem Description
It was reported that a bd insyte iv catheter had leakage between the catheter and the tip of the infusion.There was no report of exposure, serious injury or medical intervention.

Brand Name
BD INSYTE¿ IV CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7851128
Report Number8041187-2018-00302
Device Sequence Number13938218
Product Code FOZ
UDI-Device Identifier30382903812340
UDI-Public30382903812340
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Catalogue Number381234
Device Lot Number7293424
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;